Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonexistence of generalized scattering rays and singularities of the scattering kernel for generic domains in $ {\bf R}\sp 3$


Author: Luchezar Stojanov
Journal: Proc. Amer. Math. Soc. 113 (1991), 847-856
MSC: Primary 58G25; Secondary 35L05, 35P25
MathSciNet review: 1070532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved for fixed unit vectors $ \omega \ne \theta $ in $ {\mathbb{R}^3}$ and generic bounded open domains $ \mathfrak{D} \subset {\mathbb{R}^3}$ that there do not exist generalized $ (\omega ,\theta )$-rays in $ \Omega = {\mathbb{R}^3}\backslash \mathfrak{D}$ containing nontrivial geodesies on $ \partial \Omega $. Consequently, for generic domains the sojourn times of reflecting $ (\omega ,\theta )$-rays completely describe the set of singularities of the scattering kernel $ s(t,\theta ,\omega )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 35L05, 35P25

Retrieve articles in all journals with MSC: 58G25, 35L05, 35P25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1070532-9
PII: S 0002-9939(1991)1070532-9
Keywords: Generalized and reflecting $ (\omega ,\theta )$-rays, sojourn time, scattering kernel, generic
Article copyright: © Copyright 1991 American Mathematical Society